You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Colloquium Mathematicum
1956-1957/4/2
On stationary sequences of random variables and the de Finetti's equivalence
Download
PDF
- On stationary sequences of random variables and the de Finetti's equivalence
Article
Original scientific text
Title
On stationary sequences of random variables and the de Finetti's equivalence
Authors
Czesław Ryll-Nardzewski
1
Affiliations
Lublin, Poland
Colloquium Mathematicum
1956-1957/4/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
149-156
Main language of publication
English
Published
1957
Exact and natural sciences
mathematics